# SDR AALA201905279004

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,391 hours, 22,731 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 388GB260H
- Condition: Faulty
- Location: Fuel System
- Part time: 91,060 hours, 39,231 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT ECAM ANNUNCIATED FUEL CTR R XFR FAULT. NO FUEL IN CENTER TANK AT THE TIME OF FAULT. MAINTENANCE TROUBLESHOT IAW TSM 28-26-00-810-805A. REMOVED AND REPLACED FUEL CONTROL VALVE ACTUATOR (12QL) IAW AMM 28-26-51. ACCOMPLISHED FUEL TRANSFER IAW AMM 28-25-00. OPS GOOD, NO FAULTS NOTED.
